Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Note on Taylor instability

Author: Garrett Birkhoff
Journal: Quart. Appl. Math. 12 (1954), 306-309
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/65316
MathSciNet review: 65316
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. M. Binnie, The stability of the surface of a cavitation bubble, Proc. Camb. Phil. Soc. 49, 151-5 (1953). MR 0052252
  • [2] H. Lamb, Hydrodynamics, 6th ed., Cambridge University Press, 1932. MR 1317348
  • [3] Sir Geoffrey Taylor, The instability of liquid surfaces when accelerated ..., Proc. Roy. Soc. A201, 192-6 (1950).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/65316
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society